Journal article icon

Journal article

Primes represented by x(3)+2y(3)

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ACTA MATHEMATICA
Volume:
186
Issue:
1
Pages:
1-84
Publication date:
2001
ISSN:
0001-5962
URN:
uuid:8b6404f0-0646-4bc9-8dd4-c2ca735ab3b9
Source identifiers:
14376
Local pid:
pubs:14376

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP